Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Fertility

Question: Pregnant?


 redsoxgirl - Mon Oct 17, 2005 1:49 pm

ahhh...here's the story, I had intercourse about 4 days ago, and today I felt nautious and even threw up. Is it possible to be feeling this nautious after just four days? Well this morning I also took Xenadrine EFX (which is a weight loss supliment, it says on the back: Light-skinned individuals should limit UV exposure when consuming this product) along with a depression medicine. Then right after I took it, I ran to subway and ate a sub then went tanning. Then right after tanning, my husband called and asked me to pick up some lunch at McDonalds for him and the smell really bothered me. So when I got home I threw up...by the looks and smell of it, I think it was my sub. Do you think I am pregnant or is it just a combination of all those things plus the xenadrine?!?!
 Shana Johnson, CNA - Mon Oct 17, 2005 4:46 pm

User avatar four days after sexual intercourse is to soon to be experiencing pregnancy symptoms. I would attribute your nausea to taking Xenadrine mixed with a depression medication. I would not recommend mixing these medications. Also, if you are supposed to limit Uv exposure, then going tanning probably caused a reaction.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us